# SDR ASAA2022111940906

- Difficulty date: November 19, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 59,004 hours, 17,744 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250273030325027
- Condition: Faulted
- Location: Nr 1 Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE 1 A LOOP INOP. GROUNDED - YES.  REMOVED AND REPLACED MW0315 AND MW0325 HARNESSES IAW AMM 26-11-02. GROUND TEST GOOD.
